# SDR REXA2012051200708

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 22,434 hours, 19,852 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - AFT TRACK ON INTERIOR & LEFT EXTERIOR IS INOPERATIVE.  REPAIRED SPLICE J32LY/P32LY IAW ESPM 20-16-00 & OPC IAW AMM 33-51-00 OP CHECK GOOD OK FOR SERVICE.  RELAMPED ALL EXTERIOR LAMPS - LEFT SIDE IAW AMM 33-51-00, ALL OP CHECKS GOOD, OK FOR SERVICE.
